Calculus of Variations and Geometric Measure Theory

V. Magnani - D. Tiberio

A remark on vanishing geodesic distances in infinite dimensions

created by magnani on 26 Oct 2019
modified on 25 Dec 2020


Published Paper

Inserted: 26 oct 2019
Last Updated: 25 dec 2020

Journal: Proc. Amer. Math. Soc.
Volume: 148
Number: 8
Pages: 3653-3656
Year: 2020
Links: arxiv


We observe that a vanishing geodesic distance arising from a weak Riemannian metric in a Hilbert manifold can be constructed.

Keywords: Geodesic distance, Hilbert manifold, weak Riemannian metric